Universidad Complutense de Madrid
E-Prints Complutense

Banach-Stone theorems for Banach manifolds

Impacto

Downloads

Downloads per month over past year



Garrido, M. Isabel and Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles (2000) Banach-Stone theorems for Banach manifolds. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales., 94 (4). pp. 525-528. ISSN 1137-2141

Official URL: http://www.rac.es/4/4_2_2_1.php?id=1


URLURL Type
http://www.rac.es/0/0_1.phpOrganisation


Abstract

This short article addresses natural problems such as this one: Let M and N be two Banach manifolds such that the algebras of real-analytic functions on M and N are isomorphic as algebras. Does it follow that M and N are real-analytic isomorphic? The obvious way to attack the question is to identify, if possible, the sets M and N with the spectra of the relevant algebras, and then to transpose the algebra isomorphism. This often works, as shown in this article, but not always: an interesting example (Proposition 6) is given by M=c 0 (Γ) , where Γ is an uncountable set, and N=M∖{0} . This should be compared with P. Hajek's theorem [Israel J. Math. 104 (1998), 17–27; which asserts that there is no C 2 smooth function on the space c 0 (Γ) which vanishes in exactly one point.


Item Type:Article
Additional Information:

Monográfico sobre "Perspectivas en Análisis Matemático"

Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:21627
Deposited On:31 May 2013 14:49
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page